# SDR AALA20150313003

- Difficulty date: March 11, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 50,072 hours, 12,799 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: V
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.  PASSING 6000 FEET ON CLIMB OUT, LT ENG BLEED & LT PACK OFF EICAS MSGS WITH LT PACK OFF LIGHT ALSO ON.  REPLACED LT ENG 450 DEGREE TEMP SENSOR IAW AMM 36-11-13.  REPLACED REVERSE FLOW CHECK CONTROLLER IAW AMM 36-11-18.  SYS CHECKED NORMAL.  ALSO REFERENCE SDR AALA20150312012.
